# SDR SWAA2025081589592

- Difficulty date: July 9, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR CENTER DOOR IS CRACKED, JUST FWD OF FWD HINGE ATTACH POINT.   REMOVED AND REINSTALLED LT MLG CENTER DOOR IAW AMM 32-13-11.
